# SDR ASOA20141025086

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 33,396 hours, 18,792 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING ELECTRICAL ODOR IN FLIGHT, AFTER A WINDSHIELD HEAT NR 1 FAILED MESSAGE.  OPEN
